# SDR UIEA2020082001833

- Difficulty date: August 17, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 76,912 hours, 12,731 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ONE FASTENER HOLE OF LT WING FRONT SPAR WEB COMMON TO LOWER CHORD AT FSSU 676.  ACCOMPLISHED EI NO T2020A57M-1947 REV 2.  JOB COMPLETED AND CONDITION CHECK NORMAL.
